# SDR USAA040494

- Difficulty date: August 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CRACKED .750 INCH LONG, MED INNER DOOR WEB, AFT SIDE AT NR 4 DOOR STOP.  REMOVED CRACKED AREA AND INSTALLED DOUBLER PER TYP REPAIR 52-10-16. (M) USAA
